La méthode axiomatique
Bulletin de la Société Mathématique de France, Volume 67 (1939), p. 43-63 (Additional pages)
@article{BSMF_1939__67__S43_0,
     author = {Gonseth, F.},
     title = {La m\'ethode axiomatique},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {67},
     year = {1939},
     pages = {43-63},
     doi = {10.24033/bsmf.1304},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1939__67__S43_0}
}
Gonseth, F. La méthode axiomatique. Bulletin de la Société Mathématique de France, Volume 67 (1939) pp. 43-63. (Additional pages) doi : 10.24033/bsmf.1304. http://www.numdam.org/item/BSMF_1939__67__S43_0/